MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING RESOLVE CONVERTX; NEPHROURETERAL.STENT SYSTEM

MERIT MEDICAL MANUFACTURING RESOLVE CONVERTX; NEPHROURETERAL.STENT SYSTEM
Model Number 00884450458648
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that after removing a nephroureteral stent from a male patient's right ureter, a metal foreign body was identified within the patient's ureter.The foreign body was successfully externalized via vascular snare device.The stent was originally placed to treat the patients ureteral stricture.No additional patient consequences to report.
 
Additional Manufacturer Narrative
Only part of the suspect device was returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
RESOLVE CONVERTX
Common Device Name
NEPHROURETERAL.STENT SYSTEM
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
8012084662
MDR Report Key14024744
Report Number3010665433-2022-00038
Device Sequence Number6137087
Product Code FAD
UDI-Device Identifier00884450458648
UDI-Public00884450458648
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450458648
Device Catalogue NumberRCX20-8-038
Device Lot Number20200121-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight73 KG